Difference between revisions of "TkTz2001"

From DispersiveWiki
Jump to navigationJump to search
 
(the link to MathSciNet)
Line 1: Line 1:
H. Takaoka, N. Tzvetkov, On the local regularity of Kadomtsev-Petviashvili-II equation, preprint.  
+
H. Takaoka, N. Tzvetkov, ''On the local regularity of Kadomtsev-Petviashvili-II equation'', IMRN '''2001''' (2001), 77-114.  
 +
 
 +
MathSciNet: [http://www.ams.org/mathscinet-getitem?mr=1810481 MR1810481]
  
 
[[Category:Bibliography]]
 
[[Category:Bibliography]]

Revision as of 05:18, 15 March 2007

H. Takaoka, N. Tzvetkov, On the local regularity of Kadomtsev-Petviashvili-II equation, IMRN 2001 (2001), 77-114.

MathSciNet: MR1810481